RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kiselev, Denis Dmitrievich

Total publications: 20 (20)
in MathSciNet: 15 (15)
in zbMATH: 15 (15)
in Web of Science: 14 (14)
in Scopus: 20 (20)
Cited articles: 15
Citations in Math-Net.Ru: 39
Citations in Web of Science: 5
Citations in Scopus: 20
Presentations: 9

Number of views:
This page:2621
Abstract pages:3264
Full texts:675
References:435
Kiselev, Denis Dmitrievich
Doctor of physico-mathematical sciences (2018)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 10.03.1987
E-mail:
Keywords: finite group, representation of a finite group, Schur index, embedding problem, Galois theory, chattering-control.
UDC: 512.547.2, 512.622, 512.623.3, 512.623.32, 517.977.5

Subject:

Galois theory, embedding problem, Schur index, generalised Fuller optimal control problem

   
Main publications:
  1. D. D. Kiselev, “Optimalnye otsenki indeksa Shura i realizuemost predstavleniya”, Matem. sbornik, 205:4 (2014), 69-78
  2. D. D. Kiselev, “Primery zadach pogruzheniya, u kotorykh resheniya tolko polya”, UMN, 68:4 (2013), 181-182
  3. M. I. Zelikin, D. D. Kiselev, L. V. Lokutsievskii, “Optimalnoe upravlenie i teoriya Galua”, Matem. sbornik, 204:11 (2013), 83-98

http://www.mathnet.ru/eng/person53027
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kiselev.denis-d
https://mathscinet.ams.org/mathscinet/MRAuthorID/1017852
http://elibrary.ru/author_items.asp?spin=6679-5708
ISTINA http://istina.msu.ru/workers/63332570
http://orcid.org/0000-0002-0284-4843
http://www.researcherid.com/rid/C-4028-2017
http://www.scopus.com/authid/detail.url?authorId=55538373900
https://www.researchgate.net/profile/Denis_Kiselev3

Full list of scientific publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |


1. M. I. Zelikin, D. D. Kiselev, L. V. Lokutsievskii, “Optimal control and Galois theory”, Sb. Math., 204:11 (2013), 1624–1638  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
2. D. D. Kiselev, “A bound for the Schur index of irreducible representations of finite groups”, Sb. Math., 204:8 (2013), 1152–1160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
3. D. D. Kiselev, “Splitting fields of finite groups”, Izv. Math., 76:6 (2012), 1163–1174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
4. D. D. Kiselev, “Minimal $p$-extensions and the embedding problem”, Communications in Algebra, 46:1 (2018), 290–321  crossref  mathscinet  zmath  isi  elib  scopus (cited: 2)
5. D. D. Kiselev, “Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions”, Izv. Math., 82:3 (2018), 512–531  mathnet  crossref  crossref  adsnasa  isi  elib  scopus
6. D. D. Kiselev, A. V. Yakovlev, “Ultrasolvable and Sylow extensions with cyclic kernel”, St. Petersburg Math. J., 30:1 (2019), 95–102  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
7. D. D. Kiselev, “Optimal Control, Everywhere Dense Torus Winding, and Wolstenholme Primes”, Moscow Univ. Math. Bull., 73:4 (2018), 162–163  mathnet  crossref  mathscinet  zmath  isi  scopus
8. D. D. Kiselev, “Galois theory, the classification of finite simple groups and a dense winding of a torus”, Sb. Math., 209:6 (2018), 840–849  mathnet  crossref  crossref  zmath  adsnasa  isi  elib  scopus
9. D. D. Kiselev, “Applications of Galois Theory to Optimal Control”, CEUR Workshop Proceedings, 1894 (2017), 50–56  elib  scopus (cited: 1)
10. D. D. Kiselev, “Metacyclic $2$-extensions with cyclic kernel and ultrasolvability questions”, J. Math. Sci. (N.Y.), 240:4 (2019), 447–458  mathnet  crossref  scopus
11. D. D. Kiselev, “On a dense winding of the 2-dimensional torus”, Sb. Math., 207:4 (2016), 581–589  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus (cited: 2)
12. S. I. Bogataya, S. A. Bogatyi, D. D. Kiselev, “Powers of elements of the series substitution group $\mathcal J(\mathbb Z_2)$”, Topology and its applications, 201, 2014 International Conference on Topology and its Applications, Nafpaktos, Greece (2016), 29–56  crossref  mathscinet  zmath  isi  elib  scopus (cited: 2)
13. D. D. Kiselev, “On the Ultrasolvability of p-Extensions of an Abelian Group by a Cyclic Kernel”, J. Math. Sci. (N.Y.), 232:5 (2018), 662–676  mathnet  crossref  mathscinet  zmath  scopus
14. D. D. Kiselev, I. A. Chubarov, “On the Ultrasolvability of Some Classes of Minimal Nonsplit p-Extensions with Cyclic Kernel for p > 2”, J. Math. Sci. (N.Y.), 232:5 (2018), 677–692  mathnet  crossref  mathscinet  zmath  scopus
15. D. D. Kiselev, “Ultrasolvable embedding problems with cyclic kernel”, Russian Math. Surveys, 71:6 (2016), 1149–1151  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 1)
16. D. D. Kiselev, “Explicit Embeddings of Finite abelian $p$-Groups in the Group $\mathcal J(\mathbb F_p)$”, Math. Notes, 97:1 (2015), 63–68  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)
17. D. D. Kiselev, “Ultrasolvable Covering of the Group $Z_2$ by the groups $Z_8$, $Z_{16}$ and $Q_8$”, J. Math. Sci. (N. Y.), 219:4 (2016), 523–538  mathnet  crossref  mathscinet  zmath  elib  scopus
18. D. D. Kiselev, “Optimal bounds for the Schur index and the realizability of representations”, Sb. Math., 205:4 (2014), 522–531  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
19. D. D. Kiselev, “Examples of embedding problems the only solutions of which are fields”, Russian Math. Surveys, 68:4 (2013), 776–778  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus (cited: 2)
20. D. D. Kiselev, B. B. Lur'e, “Ultrasolvability and singularity in the embedding problem”, J. Math. Sci. (N. Y.), 199:3 (2014), 306–312  mathnet  crossref  elib  scopus (cited: 3)

Presentations in Math-Net.Ru
1. Ульртаразрешимые накрытия и смежные вопросы теории Галуа
D. D. Kiselev
Research Seminar of the Department of Higher Algebra MSU
October 9, 2017
2. Singular extremals in the generalised Fuller problem
M. I. Zelikin, D. D. Kiselev, L. V. Lokutsievskiy
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 1, 2017 15:45   
3. Application of Galois theory in optimal control
D. D. Kiselev
Arithmetic geometry seminar
March 20, 2017 17:00
4. Об одном теоретико-числовом сравнении и его применении в теории групп
D. D. Kiselev
Research Seminar of the Department of Higher Algebra MSU
February 27, 2017
5. An application of Galois theory to the optimal control
D. D. Kiselev
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
February 20, 2017 13:00   
6. Группы Галуа и оптимальное управление
D. D. Kiselev
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 30, 2017 17:40
7. Optimal control, the Galois theory and everywhere dense winding of the torus
D. D. Kiselev
Research Seminar of the Department of Higher Algebra MSU
September 26, 2016 16:45
8. "О всюду плотной обмотке 2-мерного тора II"
D. D. Kiselev
Contemporary Problems in Number Theory
September 22, 2016 12:45
9. "О всюду плотной обмотке 2-мерного тора"
D. D. Kiselev
Contemporary Problems in Number Theory
April 23, 2015 12:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020